Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 61-70 of 1762 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
61
Capacity optimal design of two-hop relay network

Cho, Hong-Il; Hwang, Gang-Ukresearcher, ELECTRONICS LETTERS, v.46, no.18, pp.1295 - 81, 2010-09

62
Construction of surfaces of general type from elliptic surfaces via -Gorenstein smoothing

Keum, JongHae; Lee, Yongnamresearcher; Park, Heesang, MATHEMATISCHE ZEITSCHRIFT, v.272, no.3-4, pp.1243 - 1257, 2012-12

63
Effects of fresh and aged vehicular exhaust emissions on breathing pattern and cellular responses - pilot single vehicle study

Diaz, Edgar A.; Chung, Yeonseungresearcher; Papapostolou, Vasileios; Lawrence, Joy; Long, Mark S.; Hatakeyama, Vivian; Gomes, Brenno; Calil, Yasser; Sato, Rodrigo; Koutrakis, Petros; Godleski, JJ, INHALATION TOXICOLOGY, v.24, no.5, pp.288 - 295, 2012-04

64
Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

65
GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

66
Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

67
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

68
Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

69
On Unconditional Well-Posedness of Modified KdV

Kwon, Soonsikresearcher; Oh, Tadahiro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.15, pp.3509 - 3534, 2012

70
GRAPH BRAID GROUPS AND RIGHT-ANGLED ARTIN GROUPS

Kim, Jee-Hyoun; Ko, Ki-Hyoungresearcher; Park, Hyo-Won, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.1, pp.309 - 360, 2012-01

rss_1.0 rss_2.0 atom_1.0